Open Access
Translator Disclaimer
November 2006 Einstein metrics on rational homology spheres
Charles P. Boyer, Krzysztof Galicki
J. Differential Geom. 74(3): 353-362 (November 2006). DOI: 10.4310/jdg/1175266230

Abstract

We prove the existence of Sasakian-Einstein metrics on infinitely many rational homology spheres in all odd dimensions greater than 3. In dimension 5 we obain somewhat sharper results. There are examples where the number of effective parameters in the Einstein metric grows exponentially with dimension.

Citation

Download Citation

Charles P. Boyer. Krzysztof Galicki. "Einstein metrics on rational homology spheres." J. Differential Geom. 74 (3) 353 - 362, November 2006. https://doi.org/10.4310/jdg/1175266230

Information

Published: November 2006
First available in Project Euclid: 30 March 2007

zbMATH: 1107.53028
MathSciNet: MR2269781
Digital Object Identifier: 10.4310/jdg/1175266230

Subjects:
Primary: 53C25
Secondary: 57Rxx

Rights: Copyright © 2006 Lehigh University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.74 • No. 3 • November 2006
Back to Top